American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 214 found      Go to page: < 2 3 4 5 6 7 8

[121] Valentin Deaconu. Generalized Cuntz-Krieger algebras. Proc. Amer. Math. Soc. 124 (1996) 3427-3435. MR 1343688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] A. Candel. $C^*$-algebras of proper foliations. Proc. Amer. Math. Soc. 124 (1996) 899-905. MR 1307500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Danrun Huang. The classification of two-component Cuntz-Krieger algebras. Proc. Amer. Math. Soc. 124 (1996) 505-512. MR 1301504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] B. V. Rajarama Bhat. An Index Theory For Quantum Dynamical Semigroups. Trans. Amer. Math. Soc. 348 (1996) 561-583. MR 1329528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Siegfried Echterhoff. Crossed products with continuous trace. Memoirs of the AMS 123 (1996) MR 1371090.
Book volume table of contents   

[126] Ja A Jeong. Purely infinite simple $C\sp \ast$-crossed products . Proc. Amer. Math. Soc. 123 (1995) 3075-3078. MR 1273502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Hideki Nakamura. Actions of regular multiplicative unitaries on $C\sp *$-algebras . Proc. Amer. Math. Soc. 123 (1995) 3827-3835. MR 1286003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] S. Kaliszewski. A note on Morita equivalence of twisted $C\sp *$-dynamical systems . Proc. Amer. Math. Soc. 123 (1995) 1737-1740. MR 1239797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Ja A Jeong and Gie-Hyun Park. Projections in some simple $C\sp \ast$-crossed products . Proc. Amer. Math. Soc. 123 (1995) 3317-3321. MR 1249884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Huu Hung Bui. Morita equivalence of twisted crossed products . Proc. Amer. Math. Soc. 123 (1995) 2771-2776. MR 1260162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] John C. Quigg and Iain Raeburn. Induced $C\sp *$-algebras and Landstad duality for twisted coactions . Trans. Amer. Math. Soc. 347 (1995) 2885-2915. MR 1297536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Berndt Brenken. $K$-groups of solenoidal algebras. I . Proc. Amer. Math. Soc. 123 (1995) 1457-1464. MR 1231292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Valentin Deaconu. Groupoids associated with endomorphisms . Trans. Amer. Math. Soc. 347 (1995) 1779-1786. MR 1233967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Siegfried Echterhoff. On transformation group $C\sp *$-algebras with continuous trace . Trans. Amer. Math. Soc. 343 (1994) 117-133. MR 1157612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Sriwulan Adji, Marcelo Laca, May Nilsen and Iain Raeburn. Crossed products by semigroups of endomorphisms and the Toeplitz algebras of ordered groups . Proc. Amer. Math. Soc. 122 (1994) 1133-1141. MR 1215024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Uffe Haagerup and Jon Kraus. Approximation properties for group $C\sp *$-algebras and group von Neumann algebras . Trans. Amer. Math. Soc. 344 (1994) 667-699. MR 1220905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Takehiko Yamanouchi. An example of Kac algebra actions on von Neumann algebras . Proc. Amer. Math. Soc. 119 (1993) 503-511. MR 1150659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Sarah Boyd, Navin Keswani and Iain Raeburn. Faithful representations of crossed products by endomorphisms . Proc. Amer. Math. Soc. 118 (1993) 427-436. MR 1126190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] Sun Young Jang and Sa Ge Lee. Simplicity of crossed products of $C\sp *$-algebras . Proc. Amer. Math. Soc. 118 (1993) 823-826. MR 1132413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] Hung T. Dinh. Multipliers on subsemigroups of the real line . Proc. Amer. Math. Soc. 117 (1993) 783-788. MR 1112489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Palle E. T. Jorgensen and Steen Pedersen. Harmonic analysis of fractal measures induced by representations of a certain $C\sp *$-algebra . Bull. Amer. Math. Soc. 29 (1993) 228-234. MR 1215311.
Abstract, references, and article information   
View Article: PDF

[142] Takehiko Yamanouchi. Duality for actions and coactions of measured groupoids on von Neumann algebras. Memoirs of the AMS 101 (1993) MR 1127115.
Book volume table of contents   

[143] Masaharu Kusuda. Characterizations of certain classes of hereditary $C\sp *$-subalgebras . Proc. Amer. Math. Soc. 116 (1992) 999-1005. MR 1127142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] Seigfried Echterhoff. Erratum to: ``On induced covariant systems'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 108} (1990), no.\ 3, 703--706; MR0994776 (90f:46105)] . Proc. Amer. Math. Soc. 116 (1992) MR 1055770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] Paul S. Muhly and Jingbo Xia. Automorphisms of the Toeplitz algebra . Proc. Amer. Math. Soc. 116 (1992) 1067-1076. MR 1104400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Paul S. Muhly and Jingbo Xia. Commutator ideals and semicommutator ideals of Toeplitz algebras associated with flows . Proc. Amer. Math. Soc. 116 (1992) 1059-1066. MR 1110551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Hisashi Choda. A Galois type theorem in von Neumann algebras . Proc. Amer. Math. Soc. 115 (1992) 415-417. MR 1081090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Robert S. Y. Wong. Finite invariant measures on flows . Proc. Amer. Math. Soc. 114 (1992) 167-170. MR 1059639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Marie Choda. Entropy for canonical shifts . Trans. Amer. Math. Soc. 334 (1992) 827-849. MR 1070349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] Judith A. Packer and Iain Raeburn. On the structure of twisted group $C\sp *$-algebras . Trans. Amer. Math. Soc. 334 (1992) 685-718. MR 1078249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 214 found      Go to page: < 2 3 4 5 6 7 8


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia